I have really blue eyes, and have used Latisse about 3 days. I get a lot of comments on my eye color and I was wondering, if they do change color, how long will it take for me to notice a difference? And if I see a difference then stop using it, will the color change even more? I know that it's permanent if this happens, but can I stop using it before it gets worse?
How Long Before Eye Color Change from Latisse Occurs?
Doctor Answers (2)
Change your eye color with Latisse
Patients who have LASIK sometimes joke with me asking if I can change their eye color at the same time which I obviously cannot. Latisse is Lumigan, and when used in glaucoma, in much much higher concentrations in the eye, has in a small percentage of patients darkened their eye color permanently. Most of the time this has been in "hazel" colored eyes where there was some pigment to begin with. Blue eyes with no pigment are more difficult to have this effect, and with dark eyes to begin with it would not be very apparent. I do not think it is known if you were to stop the product once you did notice a change in color if that would arrest the change at that point or if it might continue to darken for some period longer. I would suspect that the effect could become more pronounced even with stopping the Latisse.
To avoid this risk, be very careful to only apply Latisse as directed to the base skin of the upper lashes, and in small quantity so that no significant amount of the product gets into your eyes. We have just begun to dispense Latisse, and I am not an expert in this question beyond what I have learned about it and my basic knowledge of eyes as an ophthalmologist.
Eye color change with Latisse
There have been no reported cases of eye color change with Latisse if used as directed. You are getting less than 5% of the dose pf the galucoma drop (Lumigan) that was reported to change eye color in less than 3% of patients. I have very blue eyes and use Latisse and I am not concerned about losing my baby blues. If you notice a color change stop immmediately and the color should stabilize.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.